# SDR P5CA9701097

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK REVEALED ON ACTUATOR ATTACH HINGE FITTING I/B FILLET AREA.  REPLACED NR 9 SPOILER PANEL PER MM 27-61-02.
